# SDR FDEA202305201047

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB7447
- Condition: Corroded
- Location: Cntr Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, CENTER TANK, TOP SKIN AT STA 1275 AND RBL 106 HAS CORROSION MARKED #2 BLENDED AND REMOVED CORROSION IAW 51-21-01-0G.  APPLIED DOUBLER REPAIR OVER BLEND OUT AREA IAW EA# 1-  5730-T0374766
